CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Abramovich-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2008
Number of items: 2.

2009

Bryan, Jim and Graver, Tom (2009) The Crepant Resolution Conjecture. In: Algebraic Geometry. Proceedings of Symposia in Pure Mathematics. No.v. 80, pt. 1. American Mathematical Society , Seattle, Washington , pp. 23-42. ISBN 9780821840573. http://resolver.caltech.edu/CaltechAUTHORS:20091002-145728616

2008

Abramovich, Dan and Graber, Tom and Vistoli, Angelo (2008) Gromov-Witten theory of Deligne-Mumford stacks. American Journal of Mathematics, 130 (5). pp. 1337-1398. ISSN 0002-9327. http://resolver.caltech.edu/CaltechAUTHORS:ABRajm08

This list was generated on Fri Sep 20 00:19:07 2019 PDT.